# SDR A6WA201140709

- Difficulty date: June 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Part number: 22850080108
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG UPPER NOSE COWL AFT SEAL STRIP IS KNIFE EDGED.  REMOVED UNSERVICEABLE AFT EDGE STRIP & REPLACED WITH SERVICEABLE AFT EDGE STRIP IAW CMM 71-14-01-300-814-A01.
